# SDR CALA2024103000967

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N37354
- Make and model: Boeing 737-8
- Aircraft serial: 67616
- Aircraft time: 642 hours, 233 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seatback Cushion
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ECONOMY SEAT BOTTOM CUSHION SMELLS BAD 31A SEAT CLEANED AND SANATIZED AS REQD.
